Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Another surprising property of $ 42$. A remark on a paper by P. S. Wang: ``Factoring multivariate polynomials over algebraic number fields'' [Math. Comp. 30 (1976), no. 134, 324-336; MR0568283 (58 #27887a)]

Authors: J. A. Abbott and J. H. Davenport
Journal: Math. Comp. 51 (1988), 837-839
MSC: Primary 11R09; Secondary 12-04
Original Article: Math. Comp. 30 (1976), 324-336.
MathSciNet review: 930222
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a counterexample to a bound quoted in Wang's paper on polynomial factorization over algebraic number fields. We also give an alternative to that bound which seems not to have been published before.

References [Enhancements On Off] (What's this?)

  • [1] R. J. Bradford, On the Computation of Integral Bases and Defects of Integrity, Ph.D. Thesis, University of Bath, May 1988.
  • [2] M. Mignotte, "An inequality about factors of polynomials," Math. Comp., v. 28, 1974, pp. 1153-1157. MR 0354624 (50:7102)
  • [3] P. S. Wang, "Factoring multivariate polynomials over algebraic number fields," Math. Comp., v. 30, 1976, pp. 324-336. MR 0568283 (58:27887a)
  • [4] P. J. Weinberger & L. P. Rothschild, "Factoring polynomials over algebraic number fields," ACM Trans. Math. Software, v. 2(4), 1976, pp. 335-350. MR 0450225 (56:8521)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R09, 12-04

Retrieve articles in all journals with MSC: 11R09, 12-04

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society